Rocky Mountain Journal of Mathematics

Segal Algebras on Hermitian Groups

Chi-Wai Leung

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 38, Number 6 (2008), 2009-2013.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1225114180

Digital Object Identifier
doi:10.1216/RMJ-2008-38-6-2009

Mathematical Reviews number (MathSciNet)
MR2467377

Zentralblatt MATH identifier
1165.22008

Subjects
Primary: 22D15: Group algebras of locally compact groups 43A20: $L^1$-algebras on groups, semigroups, etc.
Secondary: 46H99: None of the above, but in this section

Keywords
[SIN]-group Segal algebra Hermitian group

Citation

Leung, Chi-Wai. Segal Algebras on Hermitian Groups. Rocky Mountain J. Math. 38 (2008), no. 6, 2009--2013. doi:10.1216/RMJ-2008-38-6-2009. https://projecteuclid.org/euclid.rmjm/1225114180


Export citation

References

  • F. Bonsall and J. Duncan, Complete normed algebras, Springer Verlag, New York, 1973.
  • E. Kotzmann and H. Rindler, Segal algebras on non-abelian groups, Trans. Amer. Math. Soc. 237 (1978), 271-281.
  • T. Palmer, Banach algebras and the general theory of $\ast$-algebras, Cambridge University Press, Cambridge, 2001.
  • H. Reiter, $L^1$-algebras and Segal algebas, Lecture Notes Math. 231, Springer Verlag, New York, 1971.